# SDR AALA202501022064

- Difficulty date: December 31, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N423AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10329
- Aircraft time: 15,416 hours, 4,158 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 66601810
- Condition: Open
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LIFE VEST FOUND OPENED AND IN OVERHEAD BIN NEAR ROW 11, NEEDS REPLACING. MAINTENANCE REPLACED LIFE VEST AT SEAT 12B PER AMM 25-66-89.
